# SDR GTIA2024022737948

- Difficulty date: February 25, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N986NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11643
- Aircraft time: 1,094 hours, 498 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 17588
- Condition: Inoperative
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEGAPHONE IN CABIN IS INOP-R&R MEGAPHONE IAW AMM SPIRIT AIRLINES EMER EQUIP LAYOUT A320
